# SDR QMLA2013031813040

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N3866
- Make and model: Snias AS350B3
- Aircraft serial: 4012
- Aircraft time: 3,315 hours, 9,401 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412271
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 9 hours, 33 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT FOUND HYD HOSE LEAKING ON LANDING, REPLACED HYD HOSE.  LEAK CHECKED GOOD.  AFTER 1+44 HR FLIGHT ON 03/18/2013 FOUND FLUID ON NEW HOSE.
